RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 5, Pages 525–536 (Mi mz9536)  

Fields with two linear orderings

S. V. Bredikhin, Yu. L. Ershov, V. G. Kal'nei

Institute of Mathematics, Siberian Branch, Academy of Sciences of the USSR

Abstract: We characterize fields which are maximal with respect to the property of having two different linear orderings. The Galois group of the algebraic closure of a maximal field is described. An example of non-uniqueness of the maximal extension is mentioned.

Full text: PDF file (1435 kB)

English version:
Mathematical Notes, 1970, 7:5, 319–325

Bibliographic databases:

UDC: 512.4
Received: 24.03.1969

Citation: S. V. Bredikhin, Yu. L. Ershov, V. G. Kal'nei, “Fields with two linear orderings”, Mat. Zametki, 7:5 (1970), 525–536; Math. Notes, 7:5 (1970), 319–325

Citation in format AMSBIB
\Bibitem{BreErsKal70}
\by S.~V.~Bredikhin, Yu.~L.~Ershov, V.~G.~Kal'nei
\paper Fields with two linear orderings
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 5
\pages 525--536
\mathnet{http://mi.mathnet.ru/mz9536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=266910}
\zmath{https://zbmath.org/?q=an:0205.06101|0195.32803}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 5
\pages 319--325
\crossref{https://doi.org/10.1007/BF01123840}


Linking options:
  • http://mi.mathnet.ru/eng/mz9536
  • http://mi.mathnet.ru/eng/mz/v7/i5/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020